发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Corrigendum to “Moment estimate and existence for solutions of stochastic functional differential equations” [Nonlinear Anal.: TMA 108 (2014) 128–143]

Corrigendum to “Moment estimate and existence for solutions of stochastic functional differential equations” [Nonlinear Anal.: TMA 108 (2014) 128–143]

Xu, Daoyi; Li, Bing; Long, Shujun; Teng, Lingying
  • 期刊名称Nonlinear Analysis: Theory, Methods & Applications
  • 作者Xu, Daoyi; Li, Bing; Long, Shujun; Teng, Lingying
  • 卷第114卷
  • 印刷ISSN0362-546X
  • 文件大小325.80KB
  • 发表时间2015-02
  • DOI10.1016/j.na.2014.10.039
  • 页码40-41
← 返回【学霸图书馆】主页